×

Found 159 Documents (Results 1–100)

100
MathJax

Underlying manifolds of high-dimensional Morse-Smale diffeomorphisms with two saddle periodic points. (English. Russian original) Zbl 1473.37039

Math. Notes 109, No. 3, 398-404 (2021); translation from Mat. Zametki 109, No. 3, 361-369 (2021).
MSC:  37D15 37D10 37C20
PDF BibTeX XML Cite
Full Text: DOI

Scenario of a simple transition from a structurally stable 3-diffeomorphism with a two-dimensional expanding attractor to a DA diffeomorphism. (English. Russian original) Zbl 1445.37018

Proc. Steklov Inst. Math. 308, 141-154 (2020); translation from Tr. Mat. Inst. Steklova 308, 152-166 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Classification of one-dimensional attractors of diffeomorphisms of surfaces by means of pseudo-Anosov homeomorphisms. (English. Russian original) Zbl 1416.37032

Dokl. Math. 99, No. 2, 137-139 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 485, No. 2, 135-138 (2019).
MSC:  37D20 37C70 37C15
PDF BibTeX XML Cite
Full Text: DOI

Rough diffeomorphisms with basic sets of codimension one. (English. Russian original) Zbl 1379.37049

J. Math. Sci., New York 225, No. 2, 195-219 (2017); translation from Sovrem. Mat., Fundam. Napravl. 57, 5-30 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On the structure of the ambient manifold for Morse-Smale systems without heteroclinic intersections. (English. Russian original) Zbl 1377.37045

Proc. Steklov Inst. Math. 297, 179-187 (2017); translation from Tr. Mat. Inst. Steklova 297, 201-210 (2017).
MSC:  37D15 37C05
PDF BibTeX XML Cite
Full Text: DOI

Multivalued functions and nonwandering set of skew products of maps of an interval with complicated dynamics of quotient map. (English. Russian original) Zbl 1344.37053

Russ. Math. 60, No. 2, 77-81 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 2, 93-98 (2016).
MSC:  37E30 54C60
PDF BibTeX XML Cite
Full Text: DOI

Topological classification of structurally stable 3-diffeomorphisms with two-dimensional basis sets. (English. Russian original) Zbl 1371.37051

Math. Notes 97, No. 2, 304-306 (2015); translation from Mat. Zametki 97, No. 2, 151-153 (2015).
MSC:  37D20 37C05 37C75
PDF BibTeX XML Cite
Full Text: DOI

Remarks on the nonwandering set of skew products with a closed set of periodic points of the quotient map. (English) Zbl 1352.37113

Grácio, Clara (ed.) et al., Nonlinear maps and their applications. Selected contributions from the 3rd international workshop on nonlinear maps and their applications, NOMA 2011, Évora, Portugal, September 15–16, 2011. New York, NY: Springer (ISBN 978-1-4614-9160-6/hbk; 978-1-4614-9161-3/ebook). Springer Proceedings in Mathematics & Statistics 57, 39-58 (2014).
MSC:  37E05 37E30 37B20
PDF BibTeX XML Cite
Full Text: DOI

A decomposition theorem for the space of \(C^1\)-smooth skew products with complicated dynamics of the quotient map. (English. Russian original) Zbl 1342.37040

Sb. Math. 204, No. 11, 1598-1623 (2013); translation from Mat. Sb. 204, No. 11, 55-82 (2013).
MSC:  37E05 37B20
PDF BibTeX XML Cite
Full Text: DOI

Surface basic sets with wildly embedded supporting surfaces. (English. Russian original) Zbl 1195.57048

Math. Notes 85, No. 3, 353-365 (2009); translation from Mat. Zametki 85, No. 3, 356-372 (2009).
MSC:  57N10 58K05
PDF BibTeX XML Cite
Full Text: DOI

On the realization of Morse-Smale diffeomorphisms with heteroclinic curves on a 3-sphere. (English. Russian original) Zbl 1013.37024

Proc. Steklov Inst. Math. 236, 201-205 (2002); translation from Tr. Mat. Inst. Steklova 236, 212-217 (2002).
MSC:  37D15 37C29 37M99
PDF BibTeX XML Cite

On two-dimensional area-preserving mappings with homoclinic tangencies. (English. Russian original) Zbl 1041.37033

Dokl. Math. 63, No. 3, 395-399 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 378, No. 6, 727-732 (2001).
MSC:  37J45 37C25 37D05 37G25 37G30
PDF BibTeX XML Cite

Asymptotic discontinuity of smooth solutions of nonlinear \(q\)-difference equations. (English. Russian original) Zbl 0974.39010

Ukr. Math. J. 52, No. 12, 1841-1857 (2000); translation from Ukr. Mat. Zh. 52, No. 12, 1615-1629 (2000).
MSC:  39A13 37E05
PDF BibTeX XML Cite
Full Text: DOI

Dynamical connections between a continuous map and its inverse limit space. (English) Zbl 0789.58067

West, Thelma (ed.), Continuum theory and dynamical systems. Papers of the conference/workshop on continuum theory and dynamical systems held at Lafayette, LA (USA). New York: Marcel Dekker, Inc.. Lect. Notes Pure Appl. Math. 149, 89-97 (1993).
MSC:  37-XX 54H20
PDF BibTeX XML Cite

The nonwandering set of a special periodic system of differential equations. (English. Russian original) Zbl 0783.34041

Vestn. St. Petersbg. Univ., Math. 25, No. 3, 44-45 (1992); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1992, No. 3, 85-86 (1992).
MSC:  34D30 34C25 34E15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software